# SDR FDEA201211264182

- Difficulty date: November 26, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: AGA7081509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT AT BS 1887, "X"=0, FOUND CRACKED.  R & R IAW MM 20-50-02, REV 74.1. FLOOR SUPPORT FABRICATED IAW DWG AGA7081, REVISION "M". REPAIR   CLASSIFIED AS MAJOR IAW MM 6-2-100, REV 115.
